# SDR DALA2016081606016

- Difficulty date: August 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,494 hours, 35,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SNUBBER ASSY CORRODED.   L4 DOOR SNUBBER ASSY REMOVED AND REPLACED ON AMDS 5210-01271-11.
